# SDR CA030903015

- Difficulty date: August 25, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Doug DC-9-83
- Engine: Pwa JT8D219
- System (JASC): 5241 · Galley Doors
- Part: Seal
- Condition: Failed
- Location: Aft Galley Door
- Component: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, I

## Discrepancy

(CAN) DURING CLIMB FROM YQX, CABIN ALT. WAS ANNUNCIATED WITH MASTER WARNING. FLOW LITEWAS ON PRESSURE CONTROLLER. EMERGENCY DESXENT INITIATED AND LANDED BACK TO YQX.  AFT GALLEY DOOR ANNUNCIATED BRIEFLY DURING DESCENT.   AFT SERVICE DOOR SEAL AND LATCHES CHECKED, DOOR CYCLED, AIRCRAFT PRESSURIZED ON GROUND AND NO LEAK NOTED, ANNUNCIATOR LIGHT OUT. AIRCRAFT RELEASED FOR FLIGHT.
